Alert archive / Florida / Gale Warnings in 2011

Gale Warning 7, NWS Jacksonville, FL

November 10, 2011

NWS Jacksonville, FL issued this gale warning at Nov 10, 2011, 1:51 PM EST. It took effect at Nov 10, 2011, 7:00 PM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 10, 2011, 1:51 PM EST (18:51 UTC)
In effect from
Nov 10, 2011, 7:00 PM EST
Expired
Nov 11, 2011, 9:16 AM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

448 
WHUS72 KJAX 101851 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EST THU NOV 10 2011

AMZ470-472-474-110400-
/O.CON.KJAX.SW.Y.0009.000000T0000Z-111111T0000Z/
/O.UPG.KJAX.GL.A.0004.111111T0000Z-111111T1200Z/
/O.NEW.KJAX.GL.W.0007.111111T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
151 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND WAVES...ELEVATED SEAS WILL LINGER IN THE 6 TO 9 FEET
  RANGE THIS AFTERNOON. THEN FOLLOWING THE COLD FRONTAL PASSAGE
  THIS EVENING...NORTHWEST WINDS WILL INCREASE TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 TO 12
  FEET OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH LATE FRIDAY
  MORNING ALTHOUGH SMALL CRAFT ADVISORY CONDITIONS WILL LINGER
  UNTIL FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

AMZ450-452-454-110400-
/O.EXT.KJAX.SC.Y.0038.111111T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
151 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST FRIDAY...

* WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS
  EVENING...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH
  POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET
  OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
475 
WHUS72 KJAX 110005 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
705 PM EST THU NOV 10 2011

AMZ470-472-474-110930-
/O.EXP.KJAX.SW.Y.0009.000000T0000Z-111111T0000Z/
/O.CON.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
705 PM EST THU NOV 10 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED...

* WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS
  EVENING...NORTHWEST WINDS WILL INCREASE TO 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE. SEAS WILL BUILD TO 9 TO 12 FEET
  OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH LATE FRIDAY
  MORNING ALTHOUGH SMALL CRAFT ADVISORY CONDITIONS WILL LINGER
  UNTIL FRIDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-110930-
/O.CON.KJAX.SC.Y.0038.000000T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
705 PM EST THU NOV 10 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* WINDS AND WAVES...FOLLOWING THE COLD FRONTAL PASSAGE THIS 
  EVENING...NORTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS WITH 
  POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BUILD TO 6 TO 8 FEET 
  OVERNIGHT. WINDS AND SEAS WILL SLOWLY DIMINISH FRIDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
447 
WHUS72 KJAX 110837
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
337 AM EST FRI NOV 11 2011

AMZ470-472-474-111500-
/O.CON.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
337 AM EST FRI NOV 11 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING...

* WINDS AND WAVES...NORTHWEST WINDS OF 25 TO 30 KNOTS WITH
  FREQUENT GUSTS TO GALE FORCE WILL CONTINUE THROUGH THE EARLY
  MORNING HOURS THEN GRADUALLY DECREASE LATE THIS MORNING. SEAS UP
  TO 9 TO 11 FEET WILL SLOWLY SUBSIDE TODAY AND SMALL CRAFT
  ADVISORY CONDITIONS WILL LINGER UNTIL TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-111500-
/O.CON.KJAX.SC.Y.0038.000000T0000Z-111111T1500Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
337 AM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS AND WAVES...NORTHWEST WINDS WILL BE 20 TO 25 KNOTS WITH
  POSSIBLE GUSTS TO GALE FORCE. SEAS WILL BE 6 TO 8 FEET. WINDS
  AND SEAS WILL SLOWLY DIMINISH THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MKT
449 
WHUS72 KJAX 111416 AAA
MWWJAX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
916 AM EST FRI NOV 11 2011

AMZ470-472-474-112200-
/O.CAN.KJAX.GL.W.0007.000000T0000Z-111111T1500Z/
/O.EXB.KJAX.SC.Y.0038.000000T0000Z-111112T0200Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
916 AM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING.
THE GALE WARNING HAS BEEN CANCELLED. 

* WINDS AND WAVES...NORTH WINDS 20 TO 25 KNOTS WILL DECREASE TO 15
  TO 20 KNOTS LATE IN THE DAY. SEAS 7 TO 10 FEET WILL DECREASE TO
  5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-112000-
/O.EXT.KJAX.SC.Y.0038.000000T0000Z-111111T2000Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
916 AM EST FRI NOV 11 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

* WINDS AND WAVES...NORTH WINDS 20 KNOTS WILL DECREASE TO 15 KNOTS
  LATE IN THE DAY. SEAS 5 TO 7 FEET WILL DECREASE TO 3 TO 5 FEET
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Nov 10, 8:53 AM EST, 4 hours 58 minutes earlier.

Area forecast discussion, Nov 10, 8:53 AM EST, 4 hours 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
853 AM EST THU NOV 10 2011

...HIGH SURF AND HIGH RIP CURRENT RISK LINGERS TODAY...

...MUCH COLDER TEMPERATURES EXPECTED TONIGHT INTO THE EARLY WEEKEND...

.UPDATE...
COLD FRONT STILL ON TRACK TO SLOWLY PRESS SE THROUGH THE FORECAST
AREA TODAY AND EXPECT ISOLATED SHOWERS NEAR THE BOUNDARY. BIGGER
CHANGES ON TAP TONIGHT AS COLD AIR ADVECTION QUICKLY ESTABLISHES
AND TEMPS FALL THROUGH THE 40S/50S WITH MORNING LOW TEMPS IN THE
MID/UPPER 30S POSSIBLE OVER INLAND AREAS. THIS WILL LEAD TO WIND
CHILL VALUES NEAR THE FREEZING MARK FOR MANY LOCATIONS AROUND
SUNRISE FRIDAY MORNING WITH NORTHWEST WINDS AT 5-10 MPH. VALUES
STILL APPEAR TO REMAIN ABOVE AND WIND CHILL ADVISORY CRITERIA BUT
WILL BE COLDEST AIRMASS OF THE SEASON SO FAR.

&&

.AVIATION...
VFR TODAY PRIOR TO FRONTAL PASSAGE. SOME MVFR CIGS ALONG AND JUST
BEHIND FRONTAL PASSAGE LATE TODAY INTO THIS EVENING. GUSTY WINDS
EXPECTED WITH FROPA...AND AS SURFACE WINDS DIMINISH THIS EVENING
EXPECT POSSIBLE LOW LEVEL WIND SHEAR TO DEVELOP AS 30-40 KNOT LOW
LEVEL JET PUSHES ACROSS THE REGION FROM 03Z-12Z TONIGHT.

&&

.MARINE...
OFFSHORE FLOW AT 10-15 KNOTS IS SLOWLY WORKING AGAINST THE LARGE
SWELLS BUT STILL SUPPORTING 6-8 FT SWELLS OFFSHORE AND 4-6 FT
SWELLS ALONG THE COAST...SO WILL KEEP SMALL CRAFT FOR HIGH SEAS UP
FOR OFFSHORE WATERS. TONIGHT FOLLOWING THE FRONTAL PASSAGE
EXPECTING A FAST SPIN UP OF WINDS AND CONFIDENCE GRIDS ARE
SUPPORTING A 70-80% CHANCE OF GALE FORCE WINDS AND WILL KEEP THE
GALE WATCH IN PLACE WITH THE MORNING PACKAGE AND MAKE FINAL
DECISION ON GALE WARNING THIS AFTERNOON WITH 12Z MODEL PACKAGE.

RIP CURRENTS: STILL GETTING SURF REPORTS OF BREAKERS ANYWHERE FROM
4-8 FT...SO HAVE OPTED TO ISSUE HIGH SURF ADVISORY FOR POSSIBLE
5-7 FT BREAKERS CONTINUING AND THIS WILL MATCH UP WITH HIGH SURF
ADVISORY TO THE SOUTH OF JAX. HAVE UPGRADED TO HIGH RISK OF RIP
CURRENTS ALONG WITH THIS THREAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  35  62  30 /  20   0   0   0
SSI  72  43  61  40 /  20   0   0   0
JAX  74  39  62  34 /  20   0   0   0
SGJ  77  45  60  42 /  20  10   0   0
GNV  74  37  63  33 /  20   0   0   0
OCF  76  38  64  35 /  20  10   0   0

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

GA...RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...GALE WATCH FROM 7 PM EST THIS EVENING THROUGH FRIDAY MORNING FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
     OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM EST THIS
     EVENING FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM
     TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM
     TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO
     60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM EST FRIDAY
     FOR ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

&&

HESS
Hazardous weather outlook, Nov 10, 8:20 AM EST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
820 AM EST THU NOV 10 2011

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-110930-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-
ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-
JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-
INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-
COASTAL CAMDEN-
820 AM EST THU NOV 10 2011

...HIGH SURF AND HIGH RISK OF RIP CURRENTS AT LOCAL BEACHES TODAY...

...WIND CHILLS BELOW FREEZING FRIDAY MORNING...

...HEAVY FROST POSSIBLE FRIDAY NIGHT...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

LINGERING SWELLS FROM LOCAL NOR'EASTER EVENT AND TROPICAL STORM SEAN
WILL CONTINUE TO KEEP AN ELEVATED RISK OF RIP CURRENTS AT LOCAL
BEACHES TODAY IN ADDITION TO THE POSSIBILITY OF HIGH SURF WITH
BREAKERS IN THE 5 TO 7 FEET RANGE.

A COLD FRONT WILL PUSH THROUGH THE REGION AND USHER IN MUCH
COLDER CONDITIONS. TEMPERATURES WILL FALL INTO THE 30S AND 40S
TONIGHT. WIND CHILLS BELOW FREEZING ARE EXPECTED NORTH AND
WEST OF THE ST JOHNS RIVER LATE TONIGHT/EARLY FRIDAY MORNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

CLEAR SKIES AND CALM WINDS WILL RESULT IN CONDITIONS HIGHLY
FAVORABLE FOR FROST FORMATION ACROSS SOUTHEAST GEORGIA AND INLAND
NORTHEAST FLORIDA FRIDAY NIGHT. FROST ADVISORIES AND/OR FREEZE
WARNINGS WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

JDS/JCH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 9, 9:58 PM ESTSmall Craft Advisory for Hazardous SeasJAX5 hr
Nov 10, 3:04 AM ESTGale WatchJAX11 hr
Nov 10, 3:04 AM ESTSmall Craft AdvisoryJAX42 hr
Nov 10, 3:04 AM ESTSmall Craft Advisory for Hazardous SeasJAX16 hr
Nov 10, 8:07 AM ESTRip Current StatementJAXFlagler, Nassau11 hr
Nov 10, 8:07 AM ESTHigh Surf AdvisoryJAXFlagler, Nassau11 hr
Nov 10, 1:35 PM ESTFreeze WatchJAXBaker, Bradford, Gilchrist, Nassau, Suwannee, Union16 hr
Nov 10, 1:44 PM ESTLake Wind AdvisoryJAXFlagler, Nassau16 hr

Nearby

Gale Warnings in Florida, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.